MAUDE Adverse Event Report: I.T.S. GMBH STRAIGHT PLATE, 4.5MM, 10-HOLE

I.T.S. GMBH STRAIGHT PLATE, 4.5MM, 10-HOLE
Model Number 21103-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a straight plate 4.5mm 10-hole broke after 4 months.It is not known if a hardware removal took place.The dhr shows no deviation.Device will not be available for evaluation.
 
Event or Problem Description
It was reported that a straight plate 4.5mm broke 4 months post-op and an orif with hardware removal was performed at an unknown date.

Brand Name
STRAIGHT PLATE, 4.5MM, 10-HOLE
Common Device Name
STRAIGHT PLATE, 4.5MM, 10-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, styria 8301
AU  8301
MDR Report Key7308996
Report Number3004369035-2018-00004
Device Sequence Number1276631
Product Code HRS
UDI-Device Identifier09120034304750
UDI-Public9120034304750
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
K060156
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21103-10
Device Catalogue Number21103-10
Device Lot Number26/F43364
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date03/02/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR